Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

Subharmonic functions in certain regions


Author: John L. Lewis
Journal: Trans. Amer. Math. Soc. 167 (1972), 191-201
MSC: Primary 31A05
MathSciNet review: 0296328
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In a recent paper Hellsten, Kjellberg, and Norstad considered bounded subharmonic functions u in $ \vert z\vert < 1$ which satisfy a certain inequality. They obtained an exact upper bound for the maximum modulus of u. We first show that this bound still holds when u satisfies less restrictive hypotheses. We then give an application of this result.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 31A05

Retrieve articles in all journals with MSC: 31A05


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1972-0296328-6
PII: S 0002-9947(1972)0296328-6
Keywords: Subharmonic functions, harmonic functions, minimum modulus, maximum modulus, $ \cos \pi \lambda $ inequality, growth of the maximum modulus
Article copyright: © Copyright 1972 American Mathematical Society